Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 16, Issue 2

Issues

Finite groups of fourth-power free order

Cai Heng Li
  • School of Mathematics and Statistics, Yunnan University, Kunming 650031, P. R. China; and School of Mathematics and Statistics, The University of Western Australia, Crawley, WA 6009, Australia
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Shouhong Qiao
  • School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, P. R. China; and School of Mathematics and Statistics, Yunnan University, Kunming 650031, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-03-01 | DOI: https://doi.org/10.1515/jgt-2012-0042

Abstract.

A characterization is given of finite groups of order indivisible by the fourth power of any prime, which shows that such a group has the following form: or , where and D are all nilpotent, M is perfect, and E is abelian. Further, the semi-direct products involved in these groups are characterized.

About the article

Received: 2012-02-10

Revised: 2012-09-25

Published Online: 2013-03-01

Published in Print: 2013-03-01


Citation Information: Journal of Group Theory, Volume 16, Issue 2, Pages 275–298, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt-2012-0042.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in